# SDR DALA2025120208804

- Difficulty date: November 29, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 89,500 hours, 32,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANYARD HANGING OUT BENEATH L2 DOOR.   L2 DOOR LANYARD RESECURED. (7973670)
